# SDR CALA2008122201159

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 62,249 hours, 31,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602108
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT TRAILING EDGE WEDGE INBOARD AND OUTBOARD PROTECTIVE FINISH FOUND DELAMINATION ON OUTBOARD TRAILING EDGE.  FABRICATED REPAIR DOUBLER AND REPLACED DAMAGED HONEYCOMB.  BONDED REPAIR DOUBLER AND CORE, SEALED INBOARD AND OUTBOARD TRAILING EDGE WEDGE SEALANT IAW SRM 51-70-10.  RESTORED PROTECTIVE FINISH TO NR 5 SLAT PER CAL SPEC 5100 S00128, REV Q.
